# SDR TRAX200701406

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 6695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FRAME AT STA 6695.5 CRACKED.    10-16-07    HFEC PERFORMED BY HEATHAIR W/O 37536 CRACK CONFIRMED CARGO DOOR FRAME STA 6695.5 REPAIRED WITH DOUBLER IAW SRAS DO/TS-4166/07.  REPAIRED INSTERCOSTAL ON CARGO DOOR PER EC EO 72-52-0107.
